OLIMPIO hiroshi MIYAGAKI
OLIMPIO hiroshi MIYAGAKI
E-mail confirmado em dm.ufscar.br
Título
Citado por
Citado por
Ano
Elliptic Equations in R2 with Nonlinearities in the Critical Growth Range
DG De Figueiredo, OH Miyagaki, B Ruf
Djairo G. de Figueiredo-Selected Papers, 423-437, 1995
3251995
Superlinear problems without Ambrosetti and Rabinowitz growth condition
OH Miyagaki, MAS Souto
Journal of Differential Equations 245 (12), 3628-3638, 2008
1952008
On a class of semilinear elliptic problems in ℝN with critical growth
OH Miyagaki
Nonlinear Analysis: Theory, Methods & Applications 29 (7), 773-781, 1997
1071997
Existence and concentration of solution for a class of fractional elliptic equation in via penalization method
CO Alves, OH Miyagaki
Calculus of Variations and Partial Differential Equations 55 (3), 47, 2016
992016
Existence of homoclinic solutions for a class of time-dependent Hamiltonian systems
PC Carriao, OH Miyagaki
Journal of mathematical analysis and applications 230 (1), 157-172, 1999
951999
Nontrivial solutions for perturbations of the p-Laplacian on unbounded domains
DG Costa, OH Miyagaki
Journal of Mathematical Analysis and Applications 193 (3), 737-755, 1995
901995
Soliton solutions for quasilinear Schrödinger equations with critical growth
OH Miyagaki, SHM Soares
Journal of Differential Equations 248 (4), 722-744, 2010
892010
Existence of homoclinic orbits for asymptotically periodic systems involving Duffing-like equation
CO Alves, PC Carrião, OH Miyagaki
Applied mathematics letters 16 (5), 639-642, 2003
772003
Nonlinear perturbations of a periodic elliptic problem with critical growth
CO Alves, PC Carrião, OH Miyagaki
Journal of mathematical analysis and applications 260 (1), 133-146, 2001
672001
On nonlinear perturbations of a periodic elliptic problem in R2 involving critical growth
CO Alves, OH Miyagaki
Nonlinear Analysis: Theory, Methods & Applications 56 (5), 781-791, 2004
622004
Comparison and positive solutions for problems with the (p, q)-Laplacian and a convection term
LFO Faria, OH Miyagaki, D Motreanu
Edinburgh Mathematical Society. Proceedings of the Edinburgh Mathematical …, 2014
572014
Multiple positive solutions for semilinear elliptic equations in RN involving subcritical exponents
JV Gonçalves, OH Miyagaki
Nonlinear Analysis: Theory, Methods & Applications 32 (1), 41-51, 1998
461998
Soliton solutions for quasilinear Schrödinger equations: the critical exponential case
OH Miyagaki, SHM Soares
Nonlinear Analysis: Theory, Methods & Applications 67 (12), 3357-3372, 2007
432007
On perturbations of a class of a periodic m-Laplacian equation with critical growth
CO Alves, OH Miyagaki
Nonlinear Analysis: Theory, Methods & Applications 45 (7), 849-863, 2001
422001
On positive solutions for a class of singular quasilinear elliptic systems
OH Miyagaki, RS Rodrigues
Journal of mathematical analysis and applications 334 (2), 818-833, 2007
392007
Diosgenin quantification by HPLC in a Dioscorea polygonoides tuber collection from Colombian flora
J Niño, DA Jiménez, OM Mosquera, YM Correa
Journal of the Brazilian Chemical Society 18 (5), 1073-1076, 2007
392007
On the existence of positive solutions of a perturbed Hamiltonian system in RN
CO Alves, PC Carrião, OH Miyagaki
Journal of mathematical analysis and applications 276 (2), 673-690, 2002
382002
Sobolev spaces of symmetric functions and applications
DG de Figueiredo, EM dos Santos, OH Miyagaki
Journal of Functional Analysis 261 (12), 3735-3770, 2011
372011
Critical singular problems via concentration-compactness lemma
RB Assunção, PC Carrião, OH Miyagaki
Journal of mathematical analysis and applications 326 (1), 137-154, 2007
362007
Positive ground state solutions for the critical Klein–Gordon–Maxwell system with potentials
PC Carriao, PL Cunha, OH Miyagaki
Nonlinear Analysis: Theory, Methods & Applications 75 (10), 4068-4078, 2012
332012
O sistema não pode executar a operação agora. Tente novamente mais tarde.
Artigos 1–20